MathSciNet Relay Station
MathSciNet bibliographic data
MR961598 (90k:16018) 16A38 (17C05)
Ma, Wen Xin; Racine, Michel L. Minimal identities of symmetric matrices. Trans. Amer. Math. Soc. 320 (1990), no. 1, 171–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement